Pseudoduality between symmetric space sigma models


Sarisaman M.

JOURNAL OF MATHEMATICAL PHYSICS, vol.50, no.11, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 11
  • Publication Date: 2009
  • Doi Number: 10.1063/1.3257181
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

We study the pseudoduality transformation on the symmetric space sigma models. We switch the Lie group-valued pseudoduality equations to Lie algebra-valued ones, which leads to an infinite number of pseudoduality equations. We obtain an infinite number of conserved currents on the tangent bundle of the pseudodual manifold. We show that there can be mixing of decomposed spaces with each other, which leads to mixings of the following expressions. We obtain the mixing forms of curvature relations and one-loop renormalization group beta functions by means of these currents. (C) 2009 American Institute of Physics. [doi:10.1063/1.3257181]